MAUDE Adverse Event Report: TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV
Catalog Number DP-40K
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed based only on the information provided.To perform an evaluation and determine the source of defect reported it is necessary to analyze the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility neither is being manufactured at the time.If defective sample becomes available at a later date this complaint will be updated as applicable.
 
Event or Problem Description
It was reported that the disposable aortic punch got stuck.As a result, a new device was used to complete the procedure.No patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed , the unit had the tip release (no stuck) and no functional issues were observed during functional tests.A device history record review was performed, and no relevant findings were identified.However, complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exists.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
PU DP-40K DISP PUNCH 4.0MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key18856947
Report Number3004365956-2024-00018
Device Sequence Number8282905
Product Code DWS
UDI-Device Identifier14026704697943
UDI-Public14026704697943
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDP-40K
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown